# SDR FDEA202005110918

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 654N0244658
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 AFT FLAP TRACK FAIRING 672CB HAS DAMAGE ON FORWARD OUTBOARD FRAME. REPLACED FRAME IAW SRM 51-40-02 AND DRAWING 113N1752 ALSO REFER TO EA F-5720-T0353885 TITLE:  WING-SECONDRY WING STRCT- NR 6 AFT FLAP TRACK FAIRING FRAME.
